Couldn't find what you looking for?

TRY OUR SEARCH!

Ok , I met my wife 4 and half years ago . Then we were in a long distance relationship until 08 we married . During those miss-u-so-much years we went to see each other for every summer and winter breaks . So I guess you can say we had a sexual relationship for 4.5 yrs ? The most important part is she was my first girlfriend that ever had a sextual relationship ,but she used to have a few boyfriends before we met . Most of the time , we had unprotected sex because I was naive enough to think it's fine , I'm clean she's clean ...

Back in 2008 , after we 've been living together for 6 months and just got married , I had a low-grade fever for about 3 weeks without any other symptoms . At first ,I thought it was caused by removing my wisdom teens which happened a few days ago . 1 week later , the teens recoveried but my fever remained . I did quite a few researches on internet which said : low-grade fever could be dangerous , and one symptom of HIV . Actually , it couldn't get out of my mind about this for all these years .. and that thought is : is she really clean ? I tried to tell her to take HIV test , she got angry and said something like I don't trust her .. So I stopped . But now , I started to worry .. I couldn't get into sleep for the entire week . Apparently , I had to take a HIV antibody test for some reason . Every mintue that I waited was like a year ... So hard to discribe , but then the result came out negative .... You won't belive how happy I was ... Just feels like getting another life .. and the fever went away after a few days , but that feeling will stay in my mind forever ..

Fast foward to Feb 2010 . about 2 weeks ago . I had a sore throat when I woke up , dry coughing came out from nowhere . I took some antibiotics , didn't work . Then low fever comes back .. I hate low fever , remind me of bad things . After dry coughing for a week with no signs of recovery , I went to see a family doctor , he said It was "pollen allergy " . So I took the "fexofenadine" he gave for about 2 days . You know what ,the coughing get worse . Went to ER in a hospital on Sunday , the doctor said it is "acute bronchitis" . It makes more sense comparing with that allergy BS . So I start to take some other prescribed antibiotics . It is the second day by now . My coughing problem is not getting worse or better . I think I'm stucking in the middle of something terrible . I've had diarrhea for 2 days . 3 times yesterday after I took the new antibiotic ,1 time today after the medicine . I had a few other times diarrhea during the pass weeks ,too . These symptoms , so look like PCP .. an illness of AIDS ! If that is real , I won't have many days time left in the world .. I know I had a HIV test in 08 ,but what if it was inaccurate ??

Just this moring , I couldn't wait to do one more HIV test , the lab guy told me that result is coming out in 2-3 days .. So here I am , waiting and worrying and coughing ... I prayed every night , and I 'll call a friend who is a real christian to pray for me tonight .. So scared ..

Am I getting AIDS?? everyone please say something ...

Loading...

hmm.....well to be true...even im not sure! but il surely pray for u! :-)
Reply

Loading...

User avatar
Health Ace
6517 posts
well im not 100%sure but it could just be that you cought a viral respriatory infection. antibiotics DO NOT work on viruses they only work against bacteria. therefore if you had/have a viral infection that would explain why the antibiotics didn't do anything. it does seem like a while for an infection to last but some viral infections can last for weeks especially if your immune system is not in the best shape. what do you do for a living. do you normally seem to get sick easily? finally just wait for the HIV test to come back before you go freaking out alright 8) stressing out weakens your immune system and allows you to get sick easier and for longer periods of time. i think you'll be fine but you'll just have to wait and see what the results say. how is your wife does she show any symptomes? i would think that if she was infectious to give you HIV then she would be showing symptoms especially if you think you are showing symptoms. finally the diarrhea could be caused from the viral infection or from the antibiotics. antibiotics kill both "harmfull" and normal "good" bacteria. so if you were on them for a while its is possible that you killed off alot you your gut bacteria and this will lead to diarrhea. try eating ACTIVE cultured yogurt and takin probiotic pills such as lactobacillus, acidophillus, and biffidus regularis. you may also notice white patches in your mouth throat and tongue this is most likely thrush (a yeast infection) caused by the same thing.
Does this make sense?

i'll say a prayer for you... good luck and keep us posted on what you find out.
Reply

Loading...

Im going through something similar I plan to get an HIV test soon. Good Luck.
Reply

Loading...